# SDR ASAA2018111646862

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 19,087 hours, 6,328 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START TWICE WITH FAULT MESSAGE 49-41249 (START CONVERTER UNIT SHOWS LOW BATTERY POWER). GROUNDED - YES. PERFORMED B737-900 FIM 49-60 TASK 801 AND 822. APU STARTED NORMAL. GROUND VERIFICATION IS GOOD. NO CURRENT FAULT NOTED.
